Alert archive / California / Wind Advisories in 2006

Wind Advisory 33, NWS Las Vegas, NV

November 26, 2006San Bernardino County, California

NWS Las Vegas, NV issued this wind advisory at Nov 26, 2006, 2:28 PM PST for San Bernardino County, California. It took effect at Nov 27, 2006, 4:00 AM PST. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2006, 2:28 PM PST (22:28 UTC)
In effect from
Nov 27, 2006, 4:00 AM PST
Expired
Nov 28, 2006, 7:35 PM PST
In force
40 hr
Issued by
NWS Las Vegas, NV

County San Bernardino County, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KVEF 262228
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
228 PM PST SUN NOV 26 2006

CAZ523>525-270700-
/O.NEW.KVEF.WI.Y.0033.061127T2000Z-061128T0800Z/
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER...
MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY...
JOSHUA TREE...TWENTYNINE PALMS
228 PM PST SUN NOV 26 2006

...WIND ADVISORY IN EFFECT FROM 12 PM MONDAY TO MIDNIGHT PST
MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM MONDAY TO MIDNIGHT PST
MONDAY NIGHT. 

AN UNSEASONABLY STRONG AREA OF LOW PRESSURE OVER WASHINGTON STATE
WILL LEAD TO STRONG AND GUSTY WINDS ACROSS THE MOJAVE DESERT
MONDAY AFTERNOON AND EVENING. SUSTAINED WEST WINDS OF 25 TO 35 MPH
WITH GUSTS UP TO 55 MPH WILL OCCUR IN THE ADVISORY AREA. THE
STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST AND SAND.
THE BLOWING DUST AND SAND MAY REDUCE VISIBILITIES TO LESS THAN ONE
MILE AROUND DRY LAKE BEDS AND CONSTRUCTION AREAS

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

CAZ520-270700-
/O.EXB.KVEF.HW.A.0012.061127T2100Z-061128T0800Z/
OWENS VALLEY-
INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE
228 PM PST SUN NOV 26 2006

...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING. 

AN UNSEASONABLY STRONG AREA OF LOW PRESSURE OVER WASHINGTON STATE
WILL LEAD TO STRONG AND GUSTY WINDS ACROSS THE SOUTHERN SIERRA DESERT
MONDAY AFTERNOON AND EVENING. WINDS AT THE RIDGETOPS WILL LIKELY
EXCEED 60 MPH...AND THERE IS SOME CHANCE OF THESE WINDS SPILLING
DOWN THE EASTERN SLOPES INTO THE WESTERN OWENS VALLEY MONDAY
EVENING.

TRUCKERS AND DRIVERS OF OTHER HIGH PROFILE VEHICLES SHOULD STAY
TUNED FOR FURTHER UPDATES ON THIS SITUATION. IF THE WINDS REACH
THE OWENS VALLEY FLOOR MONDAY EVENING...THEY WILL BE CAPABLE OF
BLOWING OVER VEHICLES ON HIGHWAY 395.

$$

CAZ519-270700-
/O.EXT.KVEF.HW.A.0012.061127T2100Z-061128T0800Z/
EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY
228 PM PST SUN NOV 26 2006

...HIGH WIND WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING. 


AN UNSEASONABLY STRONG AREA OF LOW PRESSURE OVER WASHINGTON STATE
WILL LEAD TO STRONG AND GUSTY WINDS ACROSS THE SOUTHERN SIERRA DESERT
MONDAY AFTERNOON AND EVENING. WINDS AT THE RIDGETOPS WILL LIKELY
EXCEED 60 MPH.

RESIDENTS OF MOUNTAIN COMMUNITIES SUCH AS ASPENDELL...AND ANYONE
PLANNING TO TRAVEL INTO THE SIERRAS ON MONDAY...SHOULD BE
PREPARED FOR THESE STRONG WINDS. REDUCED VISIBILITY IN BLOWING
SNOW WILL ALSO BE POSSIBLE. TRUCKERS AND DRIVERS OF OTHER HIGH
PROFILE VEHICLES SHOULD STAY TUNED FOR FURTHER UPDATES ON THIS
SITUATION.

$$


PIERCE
8 follow-up statements
000 
WWUS75 KVEF 270615
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1015 PM PST SUN NOV 26 2006


CAZ523>525-271800-
/O.CON.KVEF.WI.Y.0033.061127T2000Z-061128T0800Z/
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER...
MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY...
JOSHUA TREE...TWENTYNINE PALMS
1015 PM PST SUN NOV 26 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM MONDAY TO MIDNIGHT
PST MONDAY NIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM MONDAY TO MIDNIGHT
PST MONDAY NIGHT. 

AN UNSEASONABLY STRONG AREA OF LOW PRESSURE MOVING INTO THE
PACIFIC NORTHWEST WILL LEAD TO STRONG AND GUSTY WINDS ACROSS THE
MOJAVE DESERT MONDAY AFTERNOON AND EVENING. SUSTAINED WEST WINDS
OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL OCCUR IN THE ADVISORY
AREA. THE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST AND
SAND. THE BLOWING DUST AND SAND MAY REDUCE VISIBILITIES TO LESS
THAN ONE MILE AROUND DRY LAKE BEDS AND CONSTRUCTION AREAS

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

CAZ519-520-271800-
/O.CON.KVEF.HW.A.0012.061127T2100Z-061128T0800Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP...
INDEPENDENCE...LONE PINE
1015 PM PST SUN NOV 26 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. 

AN UNSEASONABLY STRONG AREA OF LOW PRESSURE MOVING INTO THE
PACIFIC NORTHWEST WILL LEAD TO STRONG AND GUSTY WINDS ACROSS THE
SOUTHERN SIERRA MONDAY AFTERNOON AND EVENING. WINDS AT THE
RIDGETOPS WILL LIKELY EXCEED 70 MPH. VERY STRONG WINDS MAY ALSO
WORK THEIR WAY DOWN INTO THE LOWER SIERRA SLOPES AND THE OWENS
VALLEY WHERE LOCAL WIND GUSTS TO 50 MPH ARE POSSIBLE.

RESIDENTS OF MOUNTAIN COMMUNITIES SUCH AS ASPENDELL...AND ANYONE
PLANNING TO TRAVEL INTO THE SIERRAS ON MONDAY...SHOULD BE
PREPARED FOR THESE STRONG WINDS. REDUCED VISIBILITY IN BLOWING
SNOW WILL ALSO BE POSSIBLE. TRUCKERS AND DRIVERS OF OTHER HIGH
PROFILE VEHICLES SHOULD STAY TUNED FOR FURTHER UPDATES ON THIS
SITUATION.

$$
000 
WWUS75 KVEF 271138
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
338 AM PST MON NOV 27 2006

CAZ519-520-271945-
/O.UPG.KVEF.HW.A.0012.061127T2100Z-061128T0800Z/
/O.NEW.KVEF.HW.W.0010.061127T2100Z-061128T0800Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP...
INDEPENDENCE...LONE PINE
338 AM PST MON NOV 27 2006

...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO
MIDNIGHT PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT
PST TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A STRONG AREA OF LOW PRESSURE MOVING INTO THE PACIFIC NORTHWEST
WILL LEAD TO STRONG AND GUSTY WINDS ACROSS THE SOUTHERN SIERRA
THIS AFTERNOON AND EVENING. WINDS AT THE RIDGE TOPS WILL LIKELY
EXCEED 70 MPH. VERY STRONG WINDS ARE ALSO LIKELY TO WORK THEIR
WAY DOWN INTO THE LOWER SIERRA SLOPES AND THE OWENS VALLEY WHERE
LOCAL WIND GUSTS TO 60 MPH OR STRONGER ARE POSSIBLE.

RESIDENTS OF MOUNTAIN COMMUNITIES SUCH AS ASPENDELL...AND ANYONE
PLANNING TO TRAVEL INTO THE SIERRAS TODAY...SHOULD BE PREPARED
FOR THESE STRONG WINDS. REDUCED VISIBILITY IN BLOWING SNOW WILL
ALSO BE POSSIBLE. TRUCKERS AND DRIVERS OF OTHER HIGH PROFILE
VEHICLES SHOULD USE EXTREME CAUTION TODAY...ESPECIALLY THIS
AFTERNOON AND EVENING ALONG HIGH 395.

A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS
EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH
AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ523>525-271945-
/O.EXT.KVEF.WI.Y.0033.061127T1200Z-061128T0800Z/
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER...
MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY...
JOSHUA TREE...TWENTYNINE PALMS
338 AM PST MON NOV 27 2006

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT. 

A STRONG AREA OF LOW PRESSURE MOVING INTO THE PACIFIC NORTHWEST
HAS PRODUCED STRONG WINDS ACROSS SAN BERNARDINO THIS MORNING AND
WILL CONTINUE TO DO SO THROUGH THIS EVENING. SUSTAINED WEST
WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL OCCUR IN THE
ADVISORY AREA. THE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING
DUST AND SAND. THE BLOWING DUST AND SAND MAY REDUCE VISIBILITIES
TO LESS THAN ONE MILE AROUND DRY LAKE BEDS AND CONSTRUCTION AREAS

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KVEF 271945
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1145 AM PST MON NOV 27 2006

CAZ519-520-280300-
/O.EXT.KVEF.HW.W.0010.061127T2100Z-061128T1400Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP...
INDEPENDENCE...LONE PINE
1145 AM PST MON NOV 27 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 AM PST TUESDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 AM PST TUESDAY. 

A STRONG AREA OF LOW PRESSURE MOVING INTO THE PACIFIC NORTHWEST
WILL LEAD TO STRONG AND GUSTY WINDS ACROSS THE SOUTHERN SIERRA
THIS AFTERNOON AND EVENING. WINDS AT THE RIDGE TOPS WILL LIKELY
EXCEED 70 MPH. VERY STRONG WINDS WILL LIKELY WORK THEIR WAY DOWN
INTO THE LOWER SIERRA SLOPES AND INTO THE OWENS VALLEY WHERE LOCAL
WIND GUSTS TO 60 MPH OR STRONGER ARE POSSIBLE.

RESIDENTS OF MOUNTAIN COMMUNITIES SUCH AS ASPENDELL...AND ANYONE
PLANNING TO TRAVEL INTO THE SIERRAS TODAY...SHOULD BE PREPARED
FOR THESE STRONG WINDS. IN ADDITION...WINDS COMBINING WITH SNOW
SHOWERS MAY REDUCE VISIBILITY. TRUCKERS AND DRIVERS OF OTHER HIGH
PROFILE VEHICLES SHOULD USE EXTREME CAUTION TODAY...ESPECIALLY
THIS AFTERNOON AND EVENING ALONG HIGH 395.

A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS
EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH
AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ523>525-280300-
/O.EXT.KVEF.WI.Y.0033.000000T0000Z-061129T0400Z/
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER...
MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY...
JOSHUA TREE...TWENTYNINE PALMS
1145 AM PST MON NOV 27 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST TUESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST TUESDAY. 

A STRONG AREA OF LOW PRESSURE MOVING INTO THE PACIFIC NORTHWEST
HAS PRODUCED STRONG WINDS ACROSS SAN BERNARDINO THIS MORNING AND
WILL CONTINUE TO DO SO THROUGH THE OVERNIGHT HOURS AND INTO TUESDAY.
SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL
OCCUR IN THE ADVISORY AREA. THE STRONG WINDS WILL ALSO CREATE
AREAS OF BLOWING DUST AND SAND AND MAY REDUCE VISIBILITY TO LESS
THAN ONE MILE AROUND DRY LAKE BEDS AND CONSTRUCTION AREAS.

TRAVELERS ALONG INTERSTATES 15 AND 40 SHOULD USE EXTRA CAUTION
OVER THE NEXT COUPLE OF DAYS...ESPECIALLY DRIVERS OF HIGH PROFILE
VEHICLES. 

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KVEF 280236
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
636 PM PST MON NOV 27 2006

CAZ519-520-281400-
/O.CON.KVEF.HW.W.0010.000000T0000Z-061128T1400Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP...
INDEPENDENCE...LONE PINE
636 PM PST MON NOV 27 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY. 

A STRONG AREA OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST
WILL CONTINUE TO PRODUCE STRONG AND GUSTY WINDS ACROSS THE
SOUTHERN SIERRA. A WIND GUST TO 76 MPH HAS BEEN REPORTED OVER
5000 FEET...WITH A WIND GUST TO 61 MPH REPORTED AT OAK CREEK RAWS
THIS AFTERNOON AND EVENING.

THOUGH LULLS MAY OCCUR IN THE WIND SPEEDS...ADDITIONAL GUSTS AT
RIDGE TOPS EXCEEDING 70 MPH AND GUSTS TO EXCEEDING 60 MPH IN THE
OWENS VALLEY ARE POSSIBLE OVERNIGHT.

RESIDENTS OF MOUNTAIN COMMUNITIES SUCH AS ASPENDELL...AND ANYONE
PLANNING TO TRAVEL INTO THE SIERRAS TODAY...SHOULD BE PREPARED
FOR THESE STRONG WINDS. TRUCKERS AND DRIVERS OF OTHER HIGH PROFILE
VEHICLES SHOULD USE EXTREME CAUTION THIS EVENING AND OVERNIGHT
ALONG HIGH 395.

A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS
EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH
AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ523>525-281400-
/O.CON.KVEF.WI.Y.0033.000000T0000Z-061129T0400Z/
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER...
MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY...
JOSHUA TREE...TWENTYNINE PALMS
636 PM PST MON NOV 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST TUESDAY. 

A STRONG AREA OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST
HAS PRODUCED STRONG WINDS ACROSS SAN BERNARDINO TODAY AND WILL
CONTINUE TO DO SO THROUGH THE OVERNIGHT HOURS AND INTO TUESDAY.
SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL
OCCUR IN THE ADVISORY AREA. THE STRONG WINDS WILL ALSO CREATE
AREAS OF BLOWING DUST AND SAND AND MAY REDUCE VISIBILITY TO LESS
THAN ONE MILE AROUND DRY LAKE BEDS AND CONSTRUCTION AREAS.

TRAVELERS ALONG INTERSTATES 15 AND 40 SHOULD USE EXTRA CAUTION
OVER THE NEXT COUPLE OF DAYS...ESPECIALLY DRIVERS OF HIGH PROFILE
VEHICLES.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KVEF 280742
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1142 PM PST MON NOV 27 2006

CAZ519-520-280845-
/O.CAN.KVEF.HW.W.0010.000000T0000Z-061128T1400Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP...
INDEPENDENCE...LONE PINE
1142 PM PST MON NOV 27 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS IN THE WARNING AREA HAD DECREASED TO MAINLY BELOW 15 MPH IN
THE OWENS VALLEY AND THE EAST SLOPES OF THE SIERRA LATE THIS EVENING.
A SIGNIFICANT INCREASE IN WINDS IS NOT EXPECTED OVERNIGHT IN THESE
AREAS BUT WIND GUSTS TO 40 MPH ARE STILL POSSIBLE OVERNIGHT CLOSE
TO RIDGETOP LEVELS.

$$

CAZ523>525-281400-
/O.CON.KVEF.WI.Y.0033.000000T0000Z-061129T0400Z/
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER...
MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY...
JOSHUA TREE...TWENTYNINE PALMS
1142 PM PST MON NOV 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST TUESDAY. 

A STRONG AREA OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST
HAS PRODUCED STRONG WINDS ACROSS SAN BERNARDINO TODAY AND WILL
CONTINUE TO DO SO THROUGH THE OVERNIGHT HOURS AND INTO TUESDAY.
SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL
OCCUR IN THE ADVISORY AREA. THE STRONG WINDS WILL ALSO CREATE
AREAS OF BLOWING DUST AND SAND AND MAY REDUCE VISIBILITY TO LESS
THAN ONE MILE AROUND DRY LAKE BEDS AND CONSTRUCTION AREAS.

TRAVELERS ALONG INTERSTATES 15 AND 40 SHOULD USE EXTRA CAUTION
OVER THE NEXT COUPLE OF DAYS...ESPECIALLY DRIVERS OF HIGH PROFILE
VEHICLES.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KVEF 281147
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
347 AM PST TUE NOV 28 2006

CAZ523>525-282000-
/O.CON.KVEF.WI.Y.0033.000000T0000Z-061129T0400Z/
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER...
MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY...
JOSHUA TREE...TWENTYNINE PALMS
347 AM PST TUE NOV 28 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING...

A STRONG AREA OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST
WILL CONTINUE TO PRODUCE STRONG WINDS ACROSS SAN BERNARDINO TODAY
AND INTO THIS EVENING. SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH
GUSTS UP TO 55 MPH WILL OCCUR IN THE ADVISORY AREA. THE STRONG
WINDS WILL ALSO CREATE AREAS OF BLOWING DUST AND SAND AND MAY
REDUCE VISIBILITY TO LESS THAN ONE MILE AROUND DRY LAKE BEDS AND
CONSTRUCTION AREAS.

TRAVELERS ALONG INTERSTATES 15 AND 40 SHOULD USE EXTRA CAUTION
OVER THE NEXT COUPLE OF DAYS...ESPECIALLY DRIVERS OF HIGH PROFILE
VEHICLES.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KVEF 281921
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1121 AM PST TUE NOV 28 2006

CAZ523>525-290330-
/O.CON.KVEF.WI.Y.0033.000000T0000Z-061129T0400Z/
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER...
MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY...
JOSHUA TREE...TWENTYNINE PALMS
1121 AM PST TUE NOV 28 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. 

DUE TO THE STRONG GUSTY WINDS...TRAVELERS ALONG INTERSTATE 15 AND 40
SHOULD USE EXTRA CAUTION TODAY AND INTO THE EARLY EVENING HOURS.
SOME AREAS THAT EXPERIENCE THE STRONGEST GUSTS MAY SEE VISIBILITY
REDUCED IN BLOWING DUST AND SAND. 

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

AZZ002-036-CAZ527-NVZ021-290330-
/O.NEW.KVEF.HW.A.0013.061129T1400Z-061130T0200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM
1121 AM PST TUE NOV 28 2006 /1221 PM MST TUE NOV 28 2006/

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. 

A STRONG COLD FRONT IS EXECTED TO MOVE SOUTH ACROSS THE AREA ON
WEDNESDAY BRINGING VERY STRONG AND GUSTY NORTHERLY WINDS TO THE
LAKE MEAD NATIONAL RECREATION AREA AND ALONG THE COLORADO RIVER
VALLEY. SUSTAINED WINDS OF 20 TO 35 MPH AND GUSTS TO 50 MPH ARE
POSSIBLE OVER A WIDE AREA. LOCALIZED SUSTAINED WINDS NEAR 40 MPH
WITH GUSTS APPROACHING OR EXCEEDING 60 MPH ARE POSSIBLE IN FAVORED
NORTH TO SOUTH CHANNELS.

BOATERS SHOULD EXERCISE EXTREME CAUTION IF VENTURING OUT ONTO
AREA LAKES ON WEDNESDAY...OR CONSIDER POSTPONING THEIR ACTIVITIES
UNTIL AFTER THE WINDS SUBSIDE. AVOID THE OPEN WATER AND STAY CLOSE
TO SHORE OR IN PROTECTED COVES AND INLETS. 

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR IN THE WATCH AREA. CONTINUE TO
MONITOR FORECASTS FOR THE LATEST INFORMATION.

$$
000 
WWUS75 KVEF 290335
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
735 PM PST TUE NOV 28 2006

CAZ523>525-290445-
/O.CAN.KVEF.WI.Y.0033.000000T0000Z-061129T0400Z/
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER...
MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY...
JOSHUA TREE...TWENTYNINE PALMS
735 PM PST TUE NOV 28 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DECREASED TO BELOW 20 MPH ACROSS SAN BERNARDINO COUNTY
EARLY THIS EVENING. THOUGH WINDS ARE EXPECTED TO REMAIN BELOW
ADVISORY CRITERIA...OCCASIONAL GUSTS TO 35 MPH ARE STILL POSSIBLE
LATE THIS EVENING.

$$

AZZ002-036-CAZ527-NVZ021-291200-
/O.UPG.KVEF.HW.A.0013.061129T1400Z-061130T0200Z/
/O.NEW.KVEF.WI.Y.0034.061129T1400Z-061130T0200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM
735 PM PST TUE NOV 28 2006 /835 PM MST TUE NOV 28 2006/

...WIND ADVISORY IN EFFECT FROM 6 AM PST /7 AM MST/ TO 6 PM PST
/7 PM MST/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM PST /7 AM MST/ TO 6 PM
PST /7 PM MST/ WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT. 

A STRONG COLD FRONT IS EXPECTED TO MOVE SOUTH ACROSS THE AREA EARLY ON
WEDNESDAY BRINGING VERY STRONG AND GUSTY NORTHERLY WINDS TO THE
LAKE MEAD NATIONAL RECREATION AREA AND ALONG THE COLORADO RIVER
VALLEY. SUSTAINED WINDS OF 20 TO 35 MPH AND GUSTS TO 45 MPH ARE
POSSIBLE OVER A WIDE AREA. 

BOATERS SHOULD EXERCISE EXTREME CAUTION IF VENTURING OUT ONTO
AREA LAKES ON WEDNESDAY...OR CONSIDER POSTPONING THEIR ACTIVITIES
UNTIL AFTER THE WINDS SUBSIDE. AVOID THE OPEN WATER AND STAY
CLOSE TO SHORE OR IN PROTECTED COVES AND INLETS.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE BOATING HAZARDOUS. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Nov 26, 9:19 AM PST, 5 hours 9 minutes earlier.

Area forecast discussion, Nov 26, 9:19 AM PST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
919 AM PST SUN NOV 26 2006

.SYNOPSIS...SEASONABLY COOL AND DRY WEATHER CAN BE EXPECTED OVER THE
MOJAVE DESERT AND SOUTHERN GREAT BASIN TODAY. A STRONG STORM SYSTEM
WILL THEN BRING A CHANCE OF SNOW IN THE MOUNTAINS AND A SLIGHT
CHANCE OF RAIN IN THE VALLEYS MONDAY AND TUESDAY...ALONG WITH WINDY
CONDITIONS AND COOLER TEMPERATURES. VERY CHILLY TEMPERATURES CAN BE
EXPECTED THROUGH THE END OF THE WEEK...AS NEARLY ALL AREAS OF THE
MOJAVE DESERT WILL SEE AT LEAST ONE FREEZE BY FRIDAY.
&&

.UPDATE...STRONG LOW OVER SOUTHERN BRITISH COLUMBIA WILL CONTINUE TO
DEEPEN AND INTENSIFY TODAY. LEAD SHORTWAVE WILL MOVE SOUTHEAST
ACROSS SW OREGON AND NORTHERN CALIFORNIA PUSHING COLD FRONT AND
ASSOCIATED PRECIPITATION AS FAR SOUTH AS I-80 BY LATE THIS
AFTERNOON. SHORTWAVE WILL MINOR OUT AS IT MOVES EAST ACROSS NORTHERN
NEVADA TONIGHT BUT WILL BE FOLLOWED BY MORE DISTURBANCES IN
NORTHWEST FLOW MONDAY. WIND AND COLDER TEMPERATURES WILL BE THE MAIN
ISSUE THIS WEEK WHILE RAIN/SNOW AMOUNTS WILL BE LIGHT. FORECAST FOR
THE REST OF TODAY LOOKS FINE. NO UPDATE.
&&

.PREV DISCUSSION...910 AM PST SUN NOV 26 2006...SHORT TERM...ACROSS
OUR CWFA...SATELLITE SHOWS SCATTERED CIRRUS NORTHWEST OF INTERSTATE
15 AND CLEAR SKIES SOUTHEAST. A LARGER VIEW SHOWS THE VERY
IMPRESSIVE LOOKING SHORTWAVE TROUGH NEAR 44N 133W WHICH WILL BE THE
FEATURE OF CONCERN THROUGH TOMORROW. IT WILL REACH THE NORTHERN
CALIFORNIA COAST THIS EVENING...WITH PRECIP CHANCES RAPIDLY
INCREASING OVER THE SIERRA AFTER SUNSET. AS MENTIONED BY PREVIOUS
SHIFTS...THE EAST SIDE OF THE CREST SHOULD SEE LOTS OF
SHADOWING...SO TAPERED POPS OFF VERY QUICKLY EAST OF THE CREST.
PRECIP CHANCES WILL SPREAD ACROSS MOST OF THE CWFA DURING THE DAY
MONDAY...THEN TAPER OFF FROM WEST TO EAST MONDAY NIGHT AS THE LEAD
SHORTWAVE PULLS AWAY TO THE EAST. MEANWHILE...THE PARENT UPPER LOW
SLOWLY MOVES FROM THE SOUTHERN BRITISH COLUMBIA COAST TO
NORTHEASTERN WA...WITH VERY TIGHT PRESSURE AND TEMPERATURE GRADIENTS
SETTING UP TO ITS SOUTH OVER OUR CWFA. CROSS SECTIONS FROM THE WRF
SHOW RIDGETOP WINDS OVER THE SIERRAS NEAR 60 KNOTS MONDAY AFTERNOON
AND EVENING...SO HOISTED A HIGH WIND WATCH FOR THIS AREA. WRF ALSO
HINTS AT THE POSSIBILITY OF A DOWNSLOPE WIND EVENT INTO THE OWENS
VALLEY...BUT TIMING IS IN QUESTION. THE MODEL SUGGESTS BEST
DOWNSLOPE POTENTIAL MONDAY EVENING AND MONDAY NIGHT...BUT EXPERIENCE
FROM THE T-REX PROJECT SHOWED THAT THESE EVENTS TEND TO OCCUR CLOSER
TO THE CLIMATOLOGICAL MAXIMUM TIME OF 00Z THAN THE MODELS SUGGEST.
FOR NOW...WILL LEAVE THE OWENS VALLEY ZONE OUT OF THE WATCH...BUT
DID MENTION THE POSSIBILITY IN THE NPW AS A HEADS UP THAT THE WATCH
MAY HAVE TO BE EXPANDED LATER. WIND ADVISORIES MAY ALSO BE NEEDED AT
SOME POINT IN THE WESTERN MOJAVE DESERT. BY TUESDAY NIGHT...ANY
LINGERING MOISTURE IS CONFINED TO LINCOLN AND MOHAVE COUNTIES...AND
THE STRONG WESTERLY FLOW ALOFT HAS TURNED MORE NORTHWESTERLY. HAVE
DEPICTED A DRYING TREND AT THIS TIME...AND A RATHER CONSERVATIVE
WIND FORECAST WHICH MAY NEED TO BE BEEFED UP LATER DEPENDING ON THE
LOCATION OF THE PARENT LOW AND TIGHT GRADIENTS. QUITE AN INTERESTING
COUPLE OF DAYS SHAPING UP.

.LONG TERM...ALL PRECIP ASSOCIATED WITH THE MON/TUES WX SYSTEM WILL
HAVE PUSHED OUT OF THE CWA BY WED MORNING...BUT STRONG N-NE SFC
WINDS WILL DEVELOP BEHIND THE TROUGH AS THE FOLLOWING SFC HIGH
SLIDES SE ACROSS ID AND UT...RESULTING IN A FAIRLY TIGHT GRADIENT.
TEMPERATURES WILL BE WELL BELOW NORMAL WEDNESDAY THROUGH
FRIDAY...WITH COLD NE FLOW...LOW THICKNESS... AND MREF 850T
ANOMALIES 2 STD DEV BELOW NORMAL ON WEDNESDAY AFTERNOON INTO
THURSDAY. STILL EXPECTING FREEZING TEMPS OVERNIGHT WED AND THURS
ACROSS THE LV VALLEY...WITH THURS NIGHT POTENTIALLY BEING THE
COLDEST WITH LIMITED MIXING OF RAD COOLED AIR AT THE SFC.
&&

.AVIATION...TAFS AND TWEBS ADEQUATELY DESCRIBE EXPECTED WEATHER
CONDITIONS FOR AREA TERMINALS. SEE TAFS FOR
KLAS...KVGT...KDRA...KBIH...KDAG...KEED FOR DETAILS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
.NV...NONE.
.AZ...NONE.
.CA...HIGH WIND WATCH ZONE 519 MONDAY AFTERNOON AND EVENING.

PIERCE/MORGAN/KENNEDY

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Nov 26, 6:46 AM PST, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
646 AM PST SUN NOV 26 2006

AZZ001>003-036-CAZ519>527-NVZ014>022-270800-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
646 AM PST SUN NOV 26 2006 /746 AM MST SUN NOV 26 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

CHANCES FOR SNOW WILL INCREASE ON THE EAST SLOPES OF THE SOUTHERN
SIERRAS TONIGHT...BUT HEAVY SNOW IS NOT EXPECTED. ELSEWHERE...NO
HAZARDOUS WEATHER IS EXPECTED TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CHANCES FOR MOUNTAIN SNOW AND VALLEY RAIN WILL SPREAD ACROSS THE
MOJAVE DESERT AND SOUTHERN GREAT BASIN ON MONDAY AS A STRONG STORM
SYSTEM MOVES INTO THE AREA. VERY STRONG WEST WINDS ARE ALSO
EXPECTED OVER THE RIDGETOPS OF THE SIERRAS...AND A HIGH WIND WATCH
IS IN EFFECT FOR THAT AREA. AS THE STORM SYSTEM PUSHES EAST MONDAY
NIGHT...PRECIPITATION CHANCES WILL DECREASE...BUT BREEZY NORTH
WINDS WILL USHER IN THE COLDEST AIR SO FAR THIS SEASON. MOST AREAS
OF THE MOJAVE DESERT WILL SEE AT LEAST ONE FREEZE DURING THE
WEDNESDAY THROUGH FRIDAY TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. SPOTTERS IN
THE SIERRAS WHO OBSERVE SNOW OR SIGNIFICANT WINDS ARE ENCOURAGED
TO REPORT ACCORDING TO STANDARD OPERATING PROCEDURES.

MORGAN

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 2:19 AM PSTHigh Wind WatchVEFInyo25 hr

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.